# SDR DALA1302760684

- Difficulty date: January 4, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 960 Rbl 20.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED IN MAIN CABIN STA 960-984 RBL 20.5.  REPLACED CREASE BEAM IAW SRM 51-40-02, PG 4 AND 39.
